MathSciNet Relay Station
MathSciNet bibliographic data
MR357087 02F25
Lachlan, A. H. ${\rm wtt}$-complete sets are not necessarily ${\rm tt}$-complete. Proc. Amer. Math. Soc. 48 (1975), 429–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement